PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 29 | 1 | 19-23
Tytuł artykułu

On The Continuous Dependence Of Solutions To Orthogonal Additivity Problem On Given Functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that the solution to the orthogonal additivity problem in real inner product spaces depends continuously on the given function and provide an application of this fact.
Twórcy
autor
  • Institute of Mathematics, University of Silesia, Bankowa 14 40-007 Katowice, Poland, baron@us.edu.pl
Bibliografia
  • [1] Baron K., Rätz J., On orthogonally additive mappings on inner product spaces, Bull. Polish Acad. Sci. Math. 43 (1995), 187–189.
  • [2] Kuczma M., An introduction to the theory of functional equations and inequalities. Cauchy’s equation and Jensen’s inequality, Second edition (edited by A. Gilányi), Birkhäuser Verlag, Basel, 2009.
  • [3] Rätz J., On orthogonally additive mappings, Aequationes Math. 28 (1985), 35–49.
  • [4] Sikorska J., Orthogonalities and functional equations, Aequationes Math. 89 (2015), 215–277.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_amsil-2015-0002
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.